I have so much trouble with Spironotactone and headaches. How can I help this? Avoiding certain foods? My high blood pressure med is Micardis and only 20 mg - would that affect it? I was on Metformin, but I took a break from it because I was having a lot of breathing problems and I feel better since not taking Metformin - which I could use all the help with it too if possible. I take Spironolactone for Acne. I do Not have Diabetes. It is debatable, depending on which doctor you ask, if I am officially "insulin resistant." My periods are fine when not on Spironolactone, but when I take it, those get out of whack or multiplied. But, the worse thing is the headaches, especially after being asleep. I was taking Spironolactone at night. Is it a problem to take half a pill? What can I do? Is there a time of day that is better? Certain foods to avoid? Would Micardis, Xanax, Levothyroxine, or Metformin interfer? My acne is out of control again (know it is cause by POS) and I keep going off Spironolactone. Please help me combate the side effects!!! By the way, with the Metformin, if I am not taking it, what are some other ways I can get the cells to absorb the food? What do you think about Metformin and Shortness of Breath. I figured out that started taking one pill a day around the time I first ever mentioned shortness of breath to my doctor. Then, over the summer, I had started taking two pills a day like on the instructions on the bottle, and that is around the time I started having overwhelming problems with shortness of breath. Right this minute though, I need to get back on Sprironlactone. I need to find out how to do this successfully this time!
Trouble with Spironotactone and headaches?
Question posted by KelleyM on 18 Nov 2009
Last updated on 1 December 2009 by suzanne66
If you are taking the spironolactone for acne and it is causing the headaches why don't you try something else? eg. topical or oral antibiotics, Retin A, isotretinoin, birth control pills etc. Talk to your doctor.
It sounds as though the shortness of breath is a real issue and a good reason to talk to your doctor. Shortness of breath is a serious side-effect. I think your doctor needs to think about stopping the metformin and trying something else.
See: https://www.drugs.com/sfx/metformin-side-effects.html for detailed information on metformin side-effects.
This link may also be useful to you. https://www.drugs.com/diabetes.html
micardis, high blood pressure, headache, blood disorders
- Micardis uses and safety info
- Micardis information for Healthcare Professionals (includes dosage details)
- Side effects of Micardis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.